Walsh, J. L. (1935) Lemniscates and Equipotential Curves of Green's Function. The American Mathematical Monthly, 42. 1pp. doi:10.2307/2300594
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Lemniscates and Equipotential Curves of Green's Function | ||
Journal | The American Mathematical Monthly | ||
Authors | Walsh, J. L. | Author | |
Year | 1935 (January) | Volume | 42 |
Publisher | Informa UK Limited | ||
DOI | doi:10.2307/2300594 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 12292017 | Long-form Identifier | mindat:1:5:12292017:4 |
GUID | 0 | ||
Full Reference | Walsh, J. L. (1935) Lemniscates and Equipotential Curves of Green's Function. The American Mathematical Monthly, 42. 1pp. doi:10.2307/2300594 | ||
Plain Text | Walsh, J. L. (1935) Lemniscates and Equipotential Curves of Green's Function. The American Mathematical Monthly, 42. 1pp. doi:10.2307/2300594 | ||
In | (1935) The American Mathematical Monthly Vol. 42. Informa UK Limited |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |